# SDR CA961001004

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulbs
- Condition: Burnt
- Location: Gear Position
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH AFTER GEAR SELECTED DOWN, GEAR POSITION LIGHTS NOT ON. CREW DID GO AROUND, AND BULBS REPLACED IN SIDE INDICATORS.
